# SDR CALA2019102501816

- Difficulty date: October 23, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 96,383 hours, 13,068 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4323510026622
- Condition: Smoke
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE EMITTING FROM 6 OVENS IN AFT GALLEY. 5 OVENS REPLACED. REF LGPG 3599862, 3599818, 3599796, 3599788, 3599791. R&R OVEN 709 REFF 25-32-03, ROTABLE PARTS CHANGE WAS INDICATED - TT # 1032294  SN OFF 0213 OVEN, ESSENCE S  OFF 23-2531-9-0001 0213 ON 23-2531-9-0001 0680. R&R OVEN 708 REFF 25-32-03, ROTABLE PARTS CHANGE WAS INDICATED - TT # 1157876  SN OFF 0278 OVEN, ESSENCE S  OFF 23-2531-9-0001 0278 ON 23-2531-9-0001 8140. R&R OVEN 707 REFF 25-32-03, ROTABLE PARTS CHANGE WAS INDICATED - TT # 1179222  SN OFF 0280 IPC REFERENCE # 25-31-01 OVEN, ESSENCE S  OFF 23-2531-9-0001 0288 ON 23-2531-9-0001 0084. R&R OVEN 705 REFF 25-32-03 OPS CHECK GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1032270  SN OFF 0289 OVEN, ESSENCE S  OFF 23-2531-9-0001 0289 ON 23-2531-9-0001 0845. R&R OVEN 706 REFF 25-32-03 OPS CHECK GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1079639  SN OFF 0295 OVEN, ESSENCE S  OFF 23-2531-9-0001 0295 ON 23-2531-9-0001 0742.
